American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68R10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Harri Haanpää and Patric R. J. Östergård. Counting Hamiltonian cycles in bipartite graphs. Math. Comp. 83 (2014) 979-995.
Abstract, references, and article information   
View Article: PDF

[2] Sriram Srinivasan, Tanmoy Chakraborty and Sanjukta Bhowmick. Identifying base clusters and their application to maximizing modularity. Contemporary Mathematics 588 (2013) 141-155.
Book volume table of contents   
View Article: PDF

[3] Anurag Verma and Sergiy Butenko. Network clustering via clique relaxations: A community based approach. Contemporary Mathematics 588 (2013) 129-139.
Book volume table of contents   
View Article: PDF

[4] Sivasankaran Rajamanickam and Erik G. Boman. Parallel partitioning with Zoltan: Is hypergraph partitioning worth it?. Contemporary Mathematics 588 (2013) 37-52.
Book volume table of contents   
View Article: PDF

[5] B. O. Fagginger Auer and R. H. Bisseling. Graph coarsening and clustering on the GPU. Contemporary Mathematics 588 (2013) 223-240.
Book volume table of contents   
View Article: PDF

[6] E. Jason Riedy, Henning Meyerhenke, David Ediger and David A. Bader. Parallel community detection for massive graphs. Contemporary Mathematics 588 (2013) 207-221.
Book volume table of contents   
View Article: PDF

[7] Michael Ovelgönne and Andreas Geyer-Schulz. An ensemble learning strategy for graph clustering. Contemporary Mathematics 588 (2013) 187-205.
Book volume table of contents   
View Article: PDF

[8] Gábor Elek and Gábor Lippner. Borel oracles. An analytical approach to constant-time algorithms. Proc. Amer. Math. Soc. 138 (2010) 2939-2947. MR 2644905.
Abstract, references, and article information   
View Article: PDF

[9] Joel Friedman. A proof of Alon's second eigenvalue conjecture and related problems. Memoirs of the AMS 195 (2008) MR 2437174.
Book volume table of contents   

[10] Martin Kassabov. Symmetric groups and expanders. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 47-56. MR 2150944.
Abstract, references, and article information   
View Article: PDF

[11] Petteri Kaski and Patric R. J. Östergård. The Steiner triple systems of order 19. Math. Comp. 73 (2004) 2075-2092. MR 2059752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Felix Lazebnik and Andrew Thomason. Orthomorphisms and the construction of projective planes. Math. Comp. 73 (2004) 1547-1557. MR 2047100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Carbone. Cycling in proofs and feasibility. Trans. Amer. Math. Soc. 352 (2000) 2049-2075. MR 1603882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Suely Oliveira. A new parallel chasing algorithm for transforming arrowhead matrices to tridiagonal form. Math. Comp. 67 (1998) 221-235. MR 1433266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. J. W. Duijvestijn. Simple perfect squared squares and $2\times1$ squared rectangles of order 26. Math. Comp. 65 (1996) 1359-1364. MR 1333310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles H. Jepsen. Dissections of $p : q$ rectangles. Math. Comp. 65 (1996) 771-778. MR 1333316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gadi Moran. On the period-two-property of the majority operator in infinite graphs . Trans. Amer. Math. Soc. 347 (1995) 1649-1667. MR 1297535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Tomás Feder. Stable networks and product graphs. Memoirs of the AMS 116 (1995) MR 1271694.
Book volume table of contents   

[19] A. J. W. Duijvestijn and B. Helthuis. Some new polyhedra with vertex degree $4$ and/or $5$ only . Math. Comp. 54 (1990) 749-753. MR 1011441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. Carnicer and M. Gasca. Evaluation of multivariate polynomials and their derivatives . Math. Comp. 54 (1990) 231-243. MR 993925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Noga Alon, Paul Seymour and Robin Thomas. A separator theorem for nonplanar graphs . J. Amer. Math. Soc. 3 (1990) 801-808. MR 1065053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Daniel D. Sleator, Robert E. Tarjan and William P. Thurston. Rotation distance, triangulations, and hyperbolic geometry . J. Amer. Math. Soc. 1 (1988) 647-681. MR 928904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1